# SDR QXEA2020081799248

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 20,730 hours, 22,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: QXD6520836
- Condition: Broken
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL THE RAMP WAS UNABLE TO OPEN THE MAIN CABIN DOOR. AFTER OPENING THE DOOR FROM THE INSIDE, THE RUBBER HANDLE STOPPER FELL OUT. WITHOUT THE STOPPER THE HANDLE JAMS AGAINST THE FLAP ABOVE IT SO YOU CAN`T ACCESS THE HANDLE TO OPEN THE DOOR FROM THE OUTSIDE. REMOVED FROM SERVICE. INSTALLED NEW BUMPER STOP IN REF WITH Q400 AMM 52-11-11-400-801 & MCN 6520839-01 ISSUE #02. DOOR NOW OPENS FROM THE OUTSIDE. NO FURTHER ACTION. RETURNED TO SERVICE.
